Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

On Vozet, Flucas and sebifin plus. What can help rashes? Related to hypothyroidism?

I have skin allergy since last 2 months.have shown to skin specialist and have been taking medicines like vozet, Flucas and applying sebifin plus, cetaphil moisturising lotion and calosoft lotion.There is a difference.but the rashes disappear from one area and appear in another area and have now covered areas from legs to chest,back and arms and there is a lot of itching. A senior doctor friend said I could take Medrol8mg for 3 days.I read about this medicine and am scared to take it.I had odd vision for sometime after taking the first dose and also increased urination during the night.so I wonder if I should continue this medicine? I have Hypothyroidism and am taking Thyronorm 50mmg since last 4 yes.Got my KFT,Sugar and lipid profile done.The reports were normal.HDL was slightly high.My TSH levels were also fine a month back (my regular check) I am 48 year old ...female......with a history of Urticaria which lasted 6-7 years......so skin has been always sensitive.
Asked On : Sat, 22 Sep 2012
Answers:  2 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
THESE MEDICINES ARE NOT USE NOW OUTDATED
YOU GET BLOOD SERUM TESTED FOR SPECIFIC ANTIBODIES FOR MILK,WHEAT,EGG,RICE POTATO CHANA DUST
FIND ANSWE AND STARY SLIT FOR ALLERGIEZ
Answered: Mon, 24 Sep 2012
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
THESE MEDICINES CANT BE CONTINUED AS THEY HAVE SIDE EFFECTS
YOU HAVE TO ADJUST DOSE OF THYROID REGULARLY
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor